# SDR UALA2013022701183

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,052 hours, 10,939 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1780-1800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FORWARD OF AFT CARGO DOOR DAMAGED BY DOOR OPENING STEP.    AREA INSPECTED,  DAMAGE LENGTH APPROX 8 INCHES LONG ACROSS STRINGER S44R BETWEEN BS 1780 - 1800, BELOW AND FWD OF CARGO DOOR SILL AREA.    REPAIR CARRIED OUT IAW SRM 53-00-01 REPAIR 1 AND AVO 1847 REV A.  MAJOR REPAIR.
